Reaction to Wellbutrin and Adderall?
I'll start out by saying I have not been diagnosed with lupus or anything other than chronic fatigue syndrome caused by EBV.
I have been on Buproprion 300mg 1xday for a year or so. Recently I started Adderall 15mg bid.
I had missed a few days taking the Buproprion and when I remembered I began to take it again. Two days later I has a not so bad day and that evening played WII with my family. I ended up playing pretty hard and was hot, sweaty and my heart rate rose. Just as it would normally if being physically active.
A few hours later after everyone else was in bed all of the elusive and transient symptoms I have been having bombarded me.
Head pressure and ringing in ears causing psychosis. Blue fingers and toes. Heart seemed to be skipping beats. Carotid artery pulse was irregular and uneven. Weird red rash on legs and face. Rash on my hind end looked like it had blisters in the middle. I had what seemed to be very light colored purpura on my legs, arms and back. Unbelievable joint pain and pain in arch of feet. By 6:00 that morning it had all subsided.
I was unsure if the meds caused it so I quit taking them for a couple of days. The symptoms resided back to their normal transient action. (the blisters have never came back) I resumed on the Adderall after 3 days took it for a week before starting back on the Wellbutrin however, I have cut the dose in half.
I have yet to have an attack that bad.
My question is. Does this sound like a reaction to the meds or some kind of crazy random flull blown flare that only lasted for about 8hrs?